X− Dominating colour transversals in graphs
作者: Venkatakrishnan Balasubramanian YanamandramC. NatarajanS. K. Ayyaswamy
作者单位: 1SASTRA University School of Humanities and Sciences Department of Mathematics
刊名: Boletim da Sociedade Paranaense de Matemática, 2016, Vol.34 (2), pp.99-105
来源数据库: Directory of Open Access Journals
DOI: 10.5269/bspm.v34i2.22997
关键词: X−dominating setX−dominating colour transversal setX−chromatic partition
原始语种摘要: Let G = (X, Y,E) be a bipartite graph. A X-dominating set D ⊆X is called a X−dominating colour transversal set of a graph G if D isa transversal of at least one $chi$−partition of G.The minimum cardinal-ity of a X−dominating colour transversal set is called X−dominatingcolour transversal number and is denoted by $chi_{dct}(G)$. We find thebounds of X−dominating colour transversal number and characterizethe graphs attaining the bound.
全文获取路径: PDF下载  DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • colour 颜料
  • chromatic 色的
  • bipartite 二深裂的
  • graph 图表
  • transversal 横的
  • partition 划分
  • called 被呼叫的
  • cardinal 知的
  • number 号码
  • least 最少的